| Catalog Number |
490103 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: event 2: detailed inquiry description: we had 2 instances of chemo spills due to leaking at the filter of tubing (ref.(b)(4): infusomat space pump iv set).While we are not sure of the lot, we suspect lot # 0061960804.However, it could also have been lot # 0061961590, 0061956308 or 0061966559.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.The actual defective device is a valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.